Panadol Actifast – Professional -  免费在线视频最佳电影电视节目 -  Viveos.Net

Panadol Actifast – Professional

Share
Embed
  • Loading...
  • Published on:  Monday, August 5, 2019
  • Panadol products contain paracetamol; do not take it with other medicines that also contain paracetamol.

    Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.

    If you have liver or kidney disease, talk to your doctor before taking paracetamol.

    Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.
  • Source: https://youtu.be/uoD9T9Mxg_U
Loading...

Comment